# SDR USAAD98055

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE RIGHT NACELLE EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND THE POWER SUPPLY FOR THE RIGHT NACELLE EMERGENCY LIGHT.  (M)
